Journal of Mathematics of Kyoto University

Structure of codimension 1 foliations without holonomy on manifolds with abelian fundamental group

Hideki Imanishi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 19, Number 3 (1979), 481-495.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522374

Digital Object Identifier
doi:10.1215/kjm/1250522374

Mathematical Reviews number (MathSciNet)
MR553228

Zentralblatt MATH identifier
0452.57006

Citation

Imanishi, Hideki. Structure of codimension 1 foliations without holonomy on manifolds with abelian fundamental group. J. Math. Kyoto Univ. 19 (1979), no. 3, 481--495. doi:10.1215/kjm/1250522374. https://projecteuclid.org/euclid.kjm/1250522374


Export citation